Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 32, NWS Green Bay, WI

April 26, 2014

NWS Green Bay, WI issued this small craft advisory at Apr 26, 2014, 2:29 PM CDT. It took effect at Apr 27, 2014, 1:00 PM CDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2014, 2:29 PM CDT (19:29 UTC)
In effect from
Apr 27, 2014, 1:00 PM CDT
Expired
Apr 29, 2014, 2:26 PM CDT
In force
49 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WHUS73 KGRB 261929
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
229 PM CDT SAT APR 26 2014

...GUSTY WINDS AND BUILDING WAVES EXPECTED ON SUNDAY...

.WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION ON SUNDAY. EXPECT EAST
WINDS TO INCREASE TO HAZARDOUS LEVELS BY MID DAY SUNDAY...AND
CONTINUING INTO THE BEGINNING OF NEXT WEEK. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE ON MONDAY. WITH PROLONGED GUSTY
WINDS...WAVE WILL BUILD ON SUNDAY THROUGH MONDAY...WITH 6 TO 10 FT
WAVES FORECASTED BY MONDAY NEAR THE LAKE MICHIGAN NEARSHORE.

LMZ521-522-541>543-270330-
/O.NEW.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
229 PM CDT SAT APR 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 4 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 4 PM CDT
TUESDAY. 

* WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY MID DAY ON SUNDAY.
  A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY.

* WAVES...BUILDING TO 6 TO 10 FT BY MONDAY ON THE LAKE. WAVES ON
  THE BAY SHOULD REMAIN BETWEEN 2 TO 4 FT DUE TO EASTERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
095 
WHUS73 KGRB 270124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
824 PM CDT SAT APR 26 2014

...GUSTY WINDS AND BUILDING WAVES EXPECTED ON SUNDAY...

.WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION ON SUNDAY. EXPECT EAST
WINDS TO INCREASE TO HAZARDOUS LEVELS BY MID DAY SUNDAY...AND
CONTINUING INTO THE BEGINNING OF NEXT WEEK. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE ON MONDAY. WITH PROLONGED GUSTY WINDS...
WAVE WILL BUILD ON SUNDAY THROUGH MONDAY...WITH 6 TO 10 FT WAVES
FORECASTED BY MONDAY NEAR THE LAKE MICHIGAN NEARSHORE.

LMZ521-522-541>543-270930-
/O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
824 PM CDT SAT APR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
4 PM CDT TUESDAY...

* WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY MID DAY ON 
  SUNDAY. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY. 

* WAVES...BUILDING TO 6 TO 10 FT BY MONDAY ON THE LAKE. WAVES ON 
  THE BAY SHOULD REMAIN BETWEEN 2 TO 4 FT DUE TO EASTERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
553 
WHUS73 KGRB 270949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT SUN APR 27 2014

...GUSTY WINDS AND BUILDING WAVES TODAY...

.WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE ON MONDAY. 

LMZ521-522-541>543-271800-
/O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
449 AM CDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM CDT TUESDAY...

* WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY AFTERNOON. A FEW GUSTS TO
  AROUND 35 KTS ARE POSSIBLE ON MONDAY.

* WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON
  THE BAY SHOULD REMAIN BETWEEN 1 TO 3 FT PARTLY DUE TO ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
221 
WHUS73 KGRB 271514
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT SUN APR 27 2014

...GUSTY WINDS AND BUILDING WAVES EXPECTED...

.WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE ON MONDAY.

LMZ521-522-541>543-272315-
/O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1014 AM CDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED. A FEW GUSTS TO
  AROUND 35 KTS ARE POSSIBLE ON MONDAY.

* WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON
  THE BAY SHOULD REMAIN BETWEEN 2 TO 3 FT PARTLY DUE TO ICE
  COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
766 
WHUS73 KGRB 272009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SUN APR 27 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE LATER TONIGHT THROUGH TUESDAY AFTERNOON.

LMZ521-522-541>543-280415-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
309 PM CDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 35
  KTS ARE POSSIBLE LATE TONIGHT THROUGH TUESDAY AFTERNOON.

* WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON
  THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE
  COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
841 
WHUS73 KGRB 280233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT SUN APR 27 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW
PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND
GALE FORCE ARE POSSIBLE MONDAY THROUGH TUESDAY AFTERNOON.

LMZ521-522-541>543-281045-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
933 PM CDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 
  35 KTS ARE POSSIBLE LATE TONIGHT THROUGH TUESDAY AFTERNOON. 

* WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON 
  THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE 
  COVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
265 
WHUS73 KGRB 280931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CDT MON APR 28 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH 
TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM MEANDERS ACROSS
THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE
ARE POSSIBLE THIS AFTERNOON INTO TUESDAY MORNING. 

LMZ521-522-541>543-281745-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WINDS TO 30 KTS ARE EXPECTED THIS AFTERNOON... 
  BACKING TO THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 
  35 KTS ARE POSSIBLE THIS AFTERNOON INTO TUESDAY MORNING.

* WAVES 6 TO 10 FEET ON LAKE MICHIGAN WILL SUBSIDE ON TUESDAY.
  WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE 
  TO ICE COVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
887 
WHUS73 KGRB 281520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT MON APR 28 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH
TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE
CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE
POSSIBLE INTO TUESDAY MORNING.

LMZ521-522-541>543-282330-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1020 AM CDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WIND INCREASING TO 30 KTS ARE EXPECTED...BACKING TO
  THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE
  INTO TUESDAY MORNING.

* WAVES WILL BUILD TO 6 TO 9 FEET ON LAKE MICHIGAN BY
  TONIGHT...AND WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY
  SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
652 
WHUS73 KGRB 282030
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT MON APR 28 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH
TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE
CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE
POSSIBLE INTO TUESDAY MORNING.

LMZ521-522-541>543-290430-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WIND TO 30 KTS ARE EXPECTED...BACKING TO THE
  NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE
  INTO TUESDAY MORNING.

* WAVES WILL BUILD TO 6 TO 8 FEET ON LAKE MICHIGAN OVERNIGHT AND
  WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN
  BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
678 
WHUS73 KGRB 290301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CDT MON APR 28 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH
TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE
CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE
POSSIBLE INTO TUESDAY MORNING.

LMZ521-522-541>543-291200-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1001 PM CDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WINDS...E WIND TO 30 KTS ARE EXPECTED...BACKING TO THE 
  NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE 
  INTO TUESDAY MORNING. 

* WAVES WILL BUILD TO 6 TO 8 FEET ON LAKE MICHIGAN OVERNIGHT AND 
  WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN 
  BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
273 
WHUS73 KGRB 290959
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
459 AM CDT TUE APR 29 2014

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH
THIS AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE
CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE
POSSIBLE.

LMZ521-522-541>543-291800-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
459 AM CDT TUE APR 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NE WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND
  35 KTS ARE POSSIBLE THIS MORNING.

* WAVES OF 5 TO 8 FEET ON LAKE MICHIGAN WILL SLOWLY SUBSIDE TO 3
  TO 5 FT. WAVES ON THE BAY WILL RANGE FROM 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
616 
WHUS73 KGRB 291509
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CDT TUE APR 29 2014

...BLUSTERY WINDS AND HIGH WAVES EXPECTED TODAY...

.STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH THIS
AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL
UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE.

LMZ521-522-541>543-292100-
/O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1009 AM CDT TUE APR 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NE WINDS 15 TO 25 KNOTS EXPECTED THIS AFTERNOON. A FEW
  GUSTS TO AROUND 35 KTS ARE POSSIBLE THIS MORNING.

* WAVES OF 5 TO 8 FEET ON LAKE MICHIGAN WILL SLOWLY SUBSIDE TO 3 
  TO 5 FT. WAVES ON THE BAY WILL RANGE FROM 2 TO 4 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
338 
WHUS73 KGRB 291926
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT TUE APR 29 2014

...WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA...


LMZ521-522-541>543-292030-
/O.CAN.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
226 PM CDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 12:26 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 12:26 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1226 PM CDT SAT APR 26 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 357 AM CDT SAT APR 26 2014

SURFACE TROUGH FROM UPPER MICHIGAN TO WESTERN NEW
YORK WAS STILL PRODUCING SOME CLOUDINESS OVER NORTHERN WISCONSIN
EARLY THIS MORNING. A FEW SNOW FLURRIES ARE POSSIBLE UNTIL SUNRISE
IN THE FAR NORTH. THE CLOUDS SHOULD MIX OUT AND DISSIPATE LATER
TODAY AS DRIER AIR ARRIVES FROM THE THE BIG ANTICYCLONE CENTERED
OVER HUDSON/S BAY.

THE BIG HIGH WILL TRY TO KEEP COOL AND DRY WEATHER ACROSS OUR AREA
THROUGH SUNDAY MORNING...WITH SOME LIGHT OVER RUNNING RAIN ARRIVING
FROM THE SOUTHWEST DURING THE AFTERNOON. HOW MUCH PROGRESS IT MAKES
TO THE NORTHEAST IS UNCERTAIN. IT IS POSSIBLE THAT THE NORTHEAST
THIRD OR HALF OF THE FORECAST AREA STAYS DRY THROUGH SUNDAY EVENING.
TEMPERATURES SHOULD BE AROUND 10 DEGREES BELOW NORMAL DURING THE
DAY AND AROUND 5 DEGREES BELOW NORMAL AT NIGHT. WINDS WILL BECOME
QUITE BREEZY SUNDAY AFTERNOON AS THE PRESSURE GRADIENT INCREASES AS THE
SURFACE LOW APPROACHES FROM THE CENTRAL PLAINS WHILE THE HUDSON
BAY HIGH REMAINS NEARLY STATIONARY.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 357 AM CDT SAT APR 26 2014

MEAN FLOW TO REMAIN BLOCKY THRU ALL OF NEXT WEEK WITH UPR RDGS
OVER BOTH THE WEST AND EAST COASTS...AND A CLOSED UPR LOW SLOWLY
MIGRATING E-NE FROM THE CNTRL CONUS TO THE GREAT LAKES. THIS UPR
LOW WL PLAGUE NE WI THRU THE ENTIRE EXTENDED FCST...BRINGING CLDY/
COOL/DAMP CONDITIONS. SEVERAL BOUTS OF MODERATE TO HEAVY RAINFALL
ARE POSSIBLE AS GULF AND EVEN SOME ATLANTIC MOISTURE GET WRAPPED
AROUND THE UPR LOW. MAX TEMPS TO BE HINDERED BY ALL THE CLOUDS/
PCPN...THUS BELOW NORMAL READINGS ARE EXPECTED. FINALLY...A
BLUSTERY STRETCH OF WEATHER WL OCCUR EARLY NEXT WEEK BETWEEN A
HUDSON BAY HI AND THE APPROACHING SFC LOW.

THE NEARLY VERTICALLY STACKED SYSTEM TO ESSENTIALLY CRAWL ACROSS
THE CNTRL PLAINS SUNDAY NGT INTO MON WITH AN ACTIVE WRMFNT DRAPED
FROM THE MIDWEST E-SE TO THE OHIO RIVER VALLEY. THE GULF WL BE
WIDE OPEN WITH THIS MOISTURE OVERRUNNING THE WRMFNT WITH ISEN
LIFT/WEAK FRONTOGENETICAL FORCING MOVING INTO WI. THE LAST OF THE
DRY AIR ACROSS FAR NE WI WL FINALLY GIVE WAY TO THE ADVANCING
SURGE OF MOISTURE SUNDAY NGT WITH RAIN BECOMING MORE PREVALENT
ACROSS THE FCST AREA ON MON...ESPECIALLY OVER CNTRL AND E-CNTRL
WI. A STILL E-NE WIND BETWEEN THE STRONG HUDSON BAY SFC HI AND THE
SFC LOW OVER THE CNTRL PLAINS COULD BRING GUSTS OF 30 TO 40 MPH AT
TIMES.

THE SYSTEM REACHES THE MIDWEST DURING THE MON NGT/TUE TIME FRAME
WITH THE WRMFNT LIFTED NORTH TOWARD THE WI/IL BORDER. GULF
MOISTURE WL CONT TO BE LIFTED OVER THE WRMFNT ALONG WITH SEVERAL
SHORTWAVES ROTATING AROUND THE CLOSED UPR LOW. THE ATMOSPHERE
ACROSS NRN WI TO FINALLY BECOME SATURATED ENUF BY TUE TO BRING
LIKELY POPS TO THAT PART OF THE STATE. HIGHEST POPS WL CONT TO BE
PLACED OVER CNTRL/E-CNTRL WI WHICH WL BE CLOSER IN PROXIMITY TO
THE WRMFNT. TEMPS AT THE SFC AND ALOFT APPEAR WARM ENUF TO HAVE
THE PCPN ACROSS THE NORTH FALL AS ALL RAIN...ALTHO SOME FLAKES OF
SNOW CANNOT BE RULED OUT.

MDL AGREEMENT SLIPS A BIT TUE NGT INTO WED AS SOME MDLS BEGIN TO
LIFT THE SYSTEM INTO THE GREAT LAKES...WHILE OTHER MDLS KEEP THE
SYSTEM OVER THE MIDWEST. MAIN IMPACT WOULD BE WIND DIRECTION...
SINCE PCPN CHCS WOULD REMAIN HI DUE TO THE CYCLONIC FLOW OVER THE
REGION AND ADDITIONAL SHORTWAVES STILL ROTATING AROUND THE UPR
LOW. THIS PESKY SYSTEM DOES FINALLY REACH THE GREAT LAKES WED NGT
AND SIMPLY SPINS AROUND WITH NO PLACE TO GO THRU THU DUE TO THE
CONTINUOUS UPR RDG OFF OF THE EAST COAST. ONLY DIFFERENCE HERE IS
THAT COOLER AIR ALOFT WL BEGIN TO WRAP INTO THE SYSTEM AND MAY
ALLOW FOR THE PCPN TO BECOME A RAIN/SNOW MIX OVER N-CNTRL WI WED
NGT. ANY MIXED PCPN WOULD TRANSITION BACK TO RAIN ON THU AS TEMPS
WARM BACK UP INTO THE 40S.

BY THE END OF THE WORK WEEK...THE SYSTEM TO FINALLY PULL NE TOWARD
SE ONTARIO...BUT JUST THE SCOPE OF THE SYSTEM WL LEAVE A COOL/
CYCLONIC FLOW OVER NE WI WITH ADDITIONAL PCPN CHCS NECESSARY.
NEEDLESS TO SAY...THERE ARE NOT MANY NICE THINGS YOU CAN SAY ABOUT
NEXT WEEK'S WEATHER.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1225 PM CDT SAT APR 26 2014

SCATTERED TO BROKEN MVFR CLOUDS ACROSS THE NORTHEAST
HALF OF WISCONSIN WILL LIFT TO MVFR BY MIDDAY...BUT WILL TAKE UNTIL
MID TO LATE AFTERNOON TO DISSIPATE. MID AND HIGH CLOUDS WILL THEN
ARRIVE LATER THIS AFTERNOON AND LOWER THROUGH THE EVENING AHEAD OF
THE NEXT STORM SYSTEM. MODELS TRY TO BRING LIGHT RAIN INTO CENTRAL
WISCONSIN AFTER MIDNIGHT TONIGHT...BUT THINKING DRY EAST FLOW WILL
DELAY THIS ARRIVAL OF PRECIP UNTIL AT LEAST SUNDAY MORNING.
UNCERTAINTY IS HIGH ENOUGH TO JUST INDICATE VCSH IN THE TAFS FOR
NOW.  CEILINGS AND VISIBILITIES SHOULD REMAIN RELATIVELY HIGH EVEN
IF LIGHT RAIN DOES MOVE IN.  BETTER CHANCES OF LIGHT RAIN WILL OCCUR
SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, Apr 26, 4:31 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CDT SAT APR 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
431 AM CDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PROLONGED PERIOD OF UNSETTLED WEATHER IS EXPECTED FOR MUCH OF
NEXT WEEK. WHILE TRYING TO DETERMINE EXACT RAINFALL AMOUNTS THIS
FAR OUT IS DIFFICULT...ANY RAINFALL OF CONSEQUENCE MAY RAISE RIVER
OR STREAM LEVELS TO NEAR BANKFULL. PEOPLE LIVING IN LOW-LYING
AREAS OR NEAR RIVERS AND STREAMS...SHOULD KEEP ABREAST TO LATER
FORECASTS AND THE POTENTIAL FOR MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-270945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
431 AM CDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SHIFTING ICE COULD BECOME A NAVIGATIONAL HAZARD ON THE BAY THIS
AFTERNOON AND TONIGHT AS WINDS SHIFT TO THE NORTHEAST AND PUSH THE
ICE TOWARDS THE WEST SHORE OF THE BAY AND POSSIBLY TOWARDS THE
GREEN BAY HARBOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG EAST TO NORTHEAST WINDS MAY CAUSE ICE TO PILE UP IN MARINAS
ON THE WEST SHORE OF THE BAY AND POSSIBLY APPROACH BUILDINGS NEAR
THE SHORE. IN ADDITION...INCREASING EAST WINDS MAY BRING GALE FORCE GUSTS TO
THE NEARSHORE WATERS OF LAKE MICHIGAN ON MONDAY AND TUESDAY.

RDM/AK

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.